My boobs grew!

Yup. Who needs breast implants? Now that I am home from the hospital with aching and somewhat bloated belly, I’ve discovered that my breasts are somewhat larger than they were before I started on my voyage of medical discovery this week.

No doubt the saline solution drip bags hooked up to my arm are responsible — though my arm did not get any bigger (a mystery of life, yes?). I also notice that my face filled out a little bit, which is a good thing because I have lines on my face that I wish I could erase.

One of the reasons I have lines, no doubt, is because I never drink enough water. They say you should drink up to eight glasses a day. And, no, coffee doesn’t count as a cup of water, even if it has water in it. I happen to love coffee, much more than plain water, which further explains the lines. I have consumed a lot of coffee in my lifetime, though I am vowing to cut back now and . . . drink more water!

Anyway, one of the morals of the story is: if you want bigger boobs, you may not need to get breast implants. Just consume more water, preferably by drinking it rather than receiving it from an IV bag.

****

Thanks to everybody for your well-wishes. They were very comforting while I was lying in hospital beds. The things I have seen, the emotions I have felt . . . I’ll write a couple of posts about them.

Cheers (with a glass of water)

— Jillian

 

8 thoughts on “My boobs grew!

  1. Best wishes for a speedy recovery! As you are trying to stay hydrated, make sure that there are some electrolytes (potassium and sodium) in the mix. My typical daily fluid consumption is 2/3 of a liter coffee, a liter of iced tea, half a liter of Gatorade, and four-plus liters of water. My water bottle is never out of my reach. You may not need that much, but do drink what your body needs.

    Cheers!

    Like

      1. I have to maintain a high level of hydration and good electrolyte balance to keep a couple of other problems in check. I don’t like the consequences if I don’t. Leg-cramps, for one, are NO fun.

        Like

  2. Jillian, you have such a sense of humour. I drink lots of water but it only makes me pee more, no bigger boobs. My problem is, when I lose weight, I always lose it on my boobs first. Oh well, good thing that doesn’t set one’s personality. As for the lines on my face, well, I am getting older……..

    Like

    1. lol. Maybe it’s the saline solution drip that made my boobs swell. I wouldn’t mind if they stayed this size, but I imagine they won’t. Yes, we do seem to lose weight on our boobs first, don’t we . . . I suppose some women don’t mind, but I could use an increase in size — without going the implant route. As for the facial lines, a facelift is in my future if I can find the money to pay for it.

      Like

  3. I am NOT a doctor, so this is based on my own experience, research and training. I used to be a Firefighter, HAZMAT and HAZWOPER instructor. During that time, I was also the Safety Officer for a volunteer fire department, so I have quite a bit of experience dealing with hydration issues.

    Sodium and potassium are the “big-two” of our electrolytes. Sodium regulates our fluid-balance. Too much sodium causes fluid-retention, bloating and edema. Too little sodium causes the body to retain too little fluid, which means that the person pees out all they take in, and then some, causing dehydration. That is why heart and stroke patients are often put on a low-sodium diet, so they don’t retain too much fluid. Balance, based on a person’s own physiology is very important.

    Potassium is responsible for regulating a LOT of things, including heart-rate, blood-pressure, and yes, muscle-movements. I was put on hydrochlorothiazide (HCTZ), which is a potassium-depleting diuretic, to help with my high-blood-pressure. I started having horrible leg-cramps at night, and no matter what I did, I couldn’t get rid of them. Doctors aren’t very good about telling their patients about the adverse side-effects of the medications they prescribe, so I had to do my own research. The bottom line is that once I quit taking HCTZ, my leg-cramps went away. The HCTZ was lowering my potassium level too much, which was causing the leg-cramps. That is why I drink a bottle of Gatorade every day. I still have occasional leg-cramps at night, but not every night, and not for hours at a time. If my legs get cold, that is another story, because my legs are very cold-leg-cramp susceptible. I have to be careful how long I am in the pool at my favorite au naturel resort if the pool is a too cool, particularly early in the season.

    A few years ago, I almost lost my mom, twice, because her potassium level cratered. Her doctor (QUACK) had put her on HCTZ to control her blood-pressure, and then prescribed potassium pills also. The potassium pills weren’t getting the job done, so she spent a weekend in the hospital getting her potassium pumped back up. Her blood-pressure still wasn’t under control, so her doctor (QUACK) told her to double-up on both the HCTZ and the potassium pills. She cratered again a couple of weeks later, but I caught it before she completely crashed. We discovered that the potassium pills were going through her completely-unchanged, when she pooped out a whole potassium pill that looked like it had just come out of the bottle. I put her HCTZ pills away and figured out something else to control her blood-pressure. Then, to replenish her potassium, I had her drink Gatorade…LOTS of Gatorade. It didn’t take her very long before she was herself again. Two crashes because of potassium-depletion were two too many. I also told her to find another doctor.

    Several of my friends have had low-potassium crashes, and all of them have been on HCTZ.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s